# SDR DALA2020060202440

- Difficulty date: May 29, 2020
- Submitted: June 2, 2020
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 75,107 hours, 56,291 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Condition: Disconnected
- Location: Girt Bar
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 1L DOOR EMERGENCY SAFETY CABLE IS DISCONNECTED FROM THE GIRT BAR.  MAINTENANCE REPLACED THE 1L SLIDE CABLE IAW AMM 25-62.  OK FOR SERVICE.
